Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 332, Number 1

All articles in this issue are freely accessible.

A law of large numbers for fast price adjustment
H. Jerome Keisler.
Trans. Amer. Math. Soc. 332 (1992), 1-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1046836
Pseudo-isotopies of irreducible $3$-manifolds
Jeff Kiralis.
Trans. Amer. Math. Soc. 332 (1992), 53-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140917
Rational fibrations in differential homological algebra
Aniceto Murillo.
Trans. Amer. Math. Soc. 332 (1992), 79-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079055
Grothendieck groups of quotient singularities
Eduardo do Nascimento Marcos.
Trans. Amer. Math. Soc. 332 (1992), 93-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1033235
Sharp estimate of the Laplacian of a polyharmonic function and applications
Ognyan Iv. Kounchev.
Trans. Amer. Math. Soc. 332 (1992), 121-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068930
Number of solutions with a norm bounded by a given constant of a semilinear elliptic PDE with a generic right-hand side
Alexander Nabutovsky.
Trans. Amer. Math. Soc. 332 (1992), 135-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066447
The center of $\mathbb{Z}[S^{n+1}]$ is the set of symmetric polynomials in $n$ commuting transposition-sums
Gadi Moran.
Trans. Amer. Math. Soc. 332 (1992), 167-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062873
Families of sets of positive measure
Grzegorz Plebanek.
Trans. Amer. Math. Soc. 332 (1992), 181-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1044965
L’espace des arcs d’une surface
Robert Cauty.
Trans. Amer. Math. Soc. 332 (1992), 193-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1044960
Excluding subdivisions of infinite cliques
Neil Robertson, P. D. Seymour and Robin Thomas.
Trans. Amer. Math. Soc. 332 (1992), 211-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079057
Iterating maps on cellular complexes
Stephen J. Willson.
Trans. Amer. Math. Soc. 332 (1992), 225-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049619
The structure of the space of coadjoint orbits of an exponential solvable Lie group
Bradley N. Currey.
Trans. Amer. Math. Soc. 332 (1992), 241-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1046014
Stability for an inverse problem in potential theory
Hamid Bellout, Avner Friedman and Victor Isakov.
Trans. Amer. Math. Soc. 332 (1992), 271-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069743
Algorithmic procedures
Harvey Friedman and Richard Mansfield.
Trans. Amer. Math. Soc. 332 (1992), 297-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055807
Free actions on $\mathbb{R}$-trees
Frank Rimlinger.
Trans. Amer. Math. Soc. 332 (1992), 313-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1098433
Boundary tangential convergence on spaces of homogeneous type
Patricio Cifuentes, José R. Dorronsoro and Juan Sueiro.
Trans. Amer. Math. Soc. 332 (1992), 331-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069747
Nonnegatively curved submanifolds in codimension two
Maria Helena Noronha.
Trans. Amer. Math. Soc. 332 (1992), 351-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1050086
Convolution and hypergroup structures associated with a class of Sturm-Liouville systems
William C. Connett, Clemens Markett and Alan L. Schwartz.
Trans. Amer. Math. Soc. 332 (1992), 365-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1053112
Loewy series of certain indecomposable modules for Frobenius subgroups
Zong Zhu Lin.
Trans. Amer. Math. Soc. 332 (1992), 391-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052908
Degree one maps between geometric $3$-manifolds
Yong Wu Rong.
Trans. Amer. Math. Soc. 332 (1992), 411-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052909
Free $𝛼$-extensions of an Archimedean vector lattice and their topological duals
Anthony J. Macula.
Trans. Amer. Math. Soc. 332 (1992), 437-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1050085
Nonexistence of nodal solutions of elliptic equations with critical growth in $\mathbb{R}^{2}$
Adimurthi and S. L. Yadava.
Trans. Amer. Math. Soc. 332 (1992), 449-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1050083
Global convexity properties of some families of three-dimensional compact Levi-flat hypersurfaces
David E. Barrett.
Trans. Amer. Math. Soc. 332 (1992), 459-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055805
Corrigendum to: “Embedding graphs into colored graphs”
A. Hajnal and P. Komjáth.
Trans. Amer. Math. Soc. 332 (1992), 475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140915